MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.D6a: implant date is unknown.The allegation is against 1 of 2 burr hole; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: dbs burr hole, model: 6010, udi: (b)(4), serial: n/a, batch: unknown.
 
Event or Problem Description
It was reported that the patient's extensions, leads and burr hole covers were explanted and replaced for an unknown reason.The investigation did not determine which products attributed to this issue.No further information is available at this time.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23843774
Report Number1627487-2025-06255
Device Sequence Number15834431
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public05415067030283
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6010
Device Catalogue Number6010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER; DBS EXTENSION; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight55 KG